# SDR DXTA200803059

- Difficulty date: May 14, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 183 hours, 160 cycles
- Engine: Pwa PW535A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 6839
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, THE "LT" GEAR DOWN INDICATION LIGHT DID NOT ILLUMINATE.  JACKED ACFT, RESET EMERGENCY BLOW-DOWN BOTTLE.  REMOVED AIR FROM SYSTEM.  FOUND ROTARY KNOB WOULD NOT TEST.  REPLACED ALL (4) LAMPS.  SWITCH TEST NORMAL.  PERFORMED GEAR SWINGS SEVERAL TIMES.  ALL INDICATIONS ARE NORMAL.
